# SDR AALA202305104342

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,098 hours, 24,918 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 196080
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Part time: 34,134 hours, 17,397 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY E HAD SEVERAL INDICATIONS OF SMOKE ON FLIGHT ATTENDANT CIDS PANEL, NO SMOKE NOTED, ALSO NO INDICATION ON FLIGHT DECK. MAINTENANCE REPLACED LAVATORY E SMOKE DETECTOR PER AMM 26-17-00.
